# SDR USAA2014071700003

- Difficulty date: July 16, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 99,311 hours, 34,647 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR HAS BROKEN SPRING CLIP.  R & R R1 DOOR SLIDE GIRT BAR.
